Previous |  Up |  Next


Title: Periodic solutions of a class of abstract nonlinear equations of the second order (English)
Author: Krejčí, Pavel
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 110
Issue: 2
Year: 1985
Pages: 122-129
Category: math
MSC: 34C25
idZBL: Zbl 0574.34024
idMR: MR796562
DOI: 10.21136/CPM.1985.108593
Date available: 2009-09-23T09:30:35Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] S. Fučík: Ѕolvability of Nonlinear Equations and Boundaгy Value Pгoblems.Ѕociety of Czecb. Math. Phys., Prague, 1980.
Reference: [2] O. Vejvoda, al.: Partial Differential Equations.Ѕijthoff and Noordhoff, Alphen aan de Rijn, 1981.
Reference: [3] J. L. Lions: Quelques méthodes de résolution des problèmes aux limites non linéaires.Dunod, Paris, 1969. Zbl 0189.40603, MR 0259693
Reference: [4] S. Fučík J. Nečas V. Souček: Einführung in die Variationsrechnung.Teubner, Leipzig, 1977. MR 0487654
Reference: [5] M. A. Krasnoselskii: Positive solutions of operator equations.(Russian). Fizmatgiz, Мoscow, 1962. MR 0145331
Reference: [6] P. Krejčí: On solvability of equations of the 4th order with jumping nonlinearities.Čas. pӗst. mat. 108 (1983), 29-39. MR 0694138
Reference: [7] L. Cesari R. Kannan: Ѕolutions of nonlinear wave equations with nonlinear damping.Comm. in Partial Differential Equations, 8 (3), 199-211 (1983). MR 0692283


Files Size Format View
CasPestMat_110-1985-2_3.pdf 823.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo